# SDR ASOA20130607085

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 28,968 hours, 22,167 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN, APPROX 2 MINUTES AFTER SELECTING ENGINE BLEEDS, WITH A SMELL BEING IMMEDIATELY NOTICEABLE.  THE ACFT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, PERFORMED GROUND RUNS OF THE ENGINES, ALL WITH NO DEFECTS NOTED, AND UNABLE TO DUPLICATE THE DISCREPANCY, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
